# SDR AU000774

- Difficulty date: August 12, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pipe
- Condition: Worn
- Location: Engine Oil Press
- Component: Engine Oil Press, Lyc
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE LINE LOCATED BEHIND INSTRUMENT PANEL WORN BY OPILOT ASHTRAY.  OIL LEAKING.  (X)
